# SDR CALA2025041703956

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 93,855 hours, 13,318 cycles
- Engine: Ge CF680C2B8F
- Engine time: 85,951 hours, 12,367 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766298A
- Part serial: 1258
- Condition: Faulted
- Location: Nr 2
- Part time: 65,669 hours, 9,841 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEN OFF. RESET ONCE. FAILED A SECOND TIME. PERFORMED BPCU BITE PER MM 24-11- 00. FOUND MM 24-35002 FOR RIDG PHASE A CURRENT DISAGREE. PERFORMED BPCU BITE PER MM 24-11-00. FOUND R IDG PHASE A CURRENT DISAGREE, MM 24-35002. PERFORMED BPCU BITE PER MM 24-11-00. FOUND R IDG PHASE A CURRENT DISAGREE, MM 24-35002. PERFOMRED BPCU BITE PER MM 24-11-00. FOUND MM 24-35002 "PH A CUR DISAGREE" UNDER R IDG/PFO DPCT. SEE FIM 24-20 T 844 USED FIM 24-20 TASK 844 PART B (REPLACE GCU) REMOVED AND INSTALLED NEW R/H GCU IAW 24-22-02 WITH GEN STILL NOT COMING ONLINE FAILED OPS CHECK. DURING GROUND RUN FOUND WHEN GEN P/BSW IS CYCLED ON ATA 24 MAINT PAGE FREQS COME UP TO 400 THE DROP TO 0. SWAPPED L/H AND R/H ENGINE GCU TO VERIFY NEWLY INSTALLED GCU WASNT BAD FROM STOCK NO HELP. REINSTALLED ALL ORIGINAL GCU'S BACK INTO NORMAL AND REPERFORMED BPCU GROUND TEST IAW 24-22-00 WITH GCU PASSING GROUND TEST AND BPCU PASSING. SUSPECT IDG FAILED. FOLLOWED FIM FOR MESSAGE 24-35002, REMOVED AND REPLACED E2 IDG IAW AMM 24-11-01, LEAK AND OPS CHECK GOOD AT THIS TIME, NO CURRENT MAINTENANCE MESSAGE PRESENT. QC WITNESSED TORQUE OF IDG FEEDER CABLES.  VERIFIED INSTALLATION OF NUMBER 2 ENGINE IDG PHASE LEADS PER AMM TASK 24-11-01-404-012-002. I
